# SDR REXA2022022200275

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R CORRODED FS 280 TO FS 349 - REMOVED AND REPLACED STR 25R FROM FS280-333, LONGERON FROM FS333-364 AND SPLICE PLATE AT FS333 STR25R IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND ENDEAVOR EA CRJ953-12663 REV IR, DATED 12/29/21
